# SDR SWIA202054759

- Difficulty date: November 29, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: CC670140273
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE ACCESS PANEL 684ET IS A DEEP CHAFING ON LEADING EDGE.  C-CHECK RO 12/24/2020.  RECEIVED SERVICABLE RT INBOARD FLAP VANE PANEL 684ET, REFERENCE MASTER PANEL BOOK CO 10173820 JOB 91017380 OP REF BINDER CAMP CP 21674491 FOR REMOVAL AND INSTALLATION.  REFERENCE CONTINUATION FOR WORK PERFORMED.
